# SDR AALA201905229023

- Difficulty date: May 8, 2019
- Submitted: May 22, 2019
- Operation: Air carrier
- Aircraft: N178US
- Make and model: Airbus A321-211
- Aircraft serial: 1519
- Aircraft time: 61,380 hours, 23,142 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: D53112307200
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: PASSENGER / CREW DOOR CUTOUT INTERCOSTAL FITTING CRACKED, FR 16 LEFT HAND SIDE AT DOOR STOP #7. REPLACED INTERCOSTAL FITTING PER SRM 51-72-11.
